# SDR MASA2013070652317

- Difficulty date: July 6, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 23,842 hours, 19,353 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 MLG TIRE FLAT.  MX REPLACED NR 3 & NR 4 MAIN TIRES.
